MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. HEAD - HEIGHT ADJUSTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ZIMMER BIOMET SPINE INC. HEAD - HEIGHT ADJUSTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 07.02060.001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the head of a vitality head-height adjuster broke.No further information has been communicated.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: the returned device was examined.Visual inspection revealed that the tip of the device was fractured off.Potential root cause; a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.This event could also be attributed to off-axis forces applied during use.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimvie¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
HEAD - HEIGHT ADJUSTER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
na
westminster CO 80021
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key13929737
Report Number3012447612-2022-00071
Device Sequence Number1764207
Product Code LXH
UDI-Device Identifier00889024009851
UDI-Public(01)00889024009851(10)133791
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07.02060.001
Device Lot Number133791
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Supplement Date Received by Manufacturer04/06/2022
05/16/2022
Initial Report FDA Received Date03/28/2022
Supplement Report FDA Received Date04/28/2022
05/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown